# SDR UALA2009052601510

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 75,199 hours, 9,231 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE INBOARD UPPER PANEL HAS DELAMINATION ON T/E APPROX 24 INCHES LONG FROM INBOARD CORNER.  PANEL REPLACED AT SFOOV REF WU L3764H.
